# SDR DALA2018070204313

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,083 hours, 27,116 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL, AFTER 80 KNOTS, RECEIVED INTERMITTENT LEFT AFT ENTRY DOOR ACAWS. ONCE AIRBORNE, ACAWS EXTINGUISHED. 4L DOOR SENSOR CHECKED FOR ADJUSTMENT PER AMM 52-71. NTF. PSEU BITE PER FIM 32-09 GOOD. NO 30 DAY HISTORY.
